# SDR A6WA2019101546920

- Difficulty date: October 9, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 35,388 hours, 34,319 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Rib
- Part number: 22850181849
- Condition: Cracked
- Location: Exhaust Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 436AL EXHAUST FAIRING #2 RIB CRACKED AT TOOLING HOLE.  REPAIRED CRACKED STIFFENER IAW 78-11-11 SRS042
